MathSciNet Relay Station
MathSciNet bibliographic data
MR838822 58E05 (57T99)
Novikov, S. P. Bloch homology. Critical points of functions and closed $1$-forms. (Russian) Dokl. Akad. Nauk SSSR 287 (1986), no. 6, 1321–1324.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement